# SDR ASAA2021101336330

- Difficulty date: October 13, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 48,589 hours, 14,689 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: RP23600
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOUND FAULT CODE 75-20801 ON #1 ENG T25 SIGNALS DISAGREE SHORT TIME FAULT DEFERRED PER T/C 78273000. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE PT25 SENSOR IAW B737-800 AMM 73-21-02-000-801-F00 AND AMM 73-21-02-400-801-F00, ETOPS GROUND VERIFICATION GOOD.
